# SDR ASOA20160328030H

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 30,160 hours, 26,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT SMOKE COMES OUT WHEN NR 2 PACK WAS TURNED ON.  MAINTENANCE PLACED THE NR 2 PACK ON MEL 21-51-00-3, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
